# SDR C2XA09RI182

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 23,258 hours, 17,401 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2138 - RIC - FLIGHT CREW DIVERTED FLIGHT TO RIC DUE TO HYDRAULIC 1 QUANTITY LOW MESSAGE AND FLUID LEVEL DECREASING.  CREW LANDED ACFT UNEVENTFULLY.  RIC MX SERVICED HYDRAULIC SYSTEM AND PERFORMED LEAK CHECK.  NO LEAK WAS FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
